# SDR VNAA2017022300029

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 4,855 hours, 4,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOWSTRIP MISSING. INSTALLED A NEW GLOWSTRIP
